MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 1 to 20 of 1763

1
Explicit Analytic Solution for the Plane Elastostatic Problem with a Rigid Inclusion of Arbitrary Shape Subject to Arbitrary Far-Field Loadings

Mattei, Ornella; Lim, Mikyoungresearcher, JOURNAL OF ELASTICITY, v.144, no.1, pp.81 - 105, 2021-04

2
Locally Conservative Immersed Finite Element Method for Elliptic Interface Problems

Jo, Gwanghyun; Kwak, Do Youngresearcher; Lee, Young-Ju, JOURNAL OF SCIENTIFIC COMPUTING, v.87, no.2, 2021-05

3
Componentwise linearity of projective varieties with almost maximal degree

Cuong, Doan Trung; Kwak, Sijongresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.225, no.9, 2021-09

4
Partly clustering solutions of nonlinear Schrodinger systems with mixed interactions

Byeon, Jaeyoungresearcher; Lee, Youngae; Moon, Sang-Hyuck, JOURNAL OF FUNCTIONAL ANALYSIS, v.280, no.12, 2021-06

5
The number of zeros of certain combinations of the Eisenstein series for Gamma(+)(0)(2)

Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.223, pp.101 - 131, 2021-06

6
Radon numbers and the fractional Helly theorem

Holmsen, Andreas F.researcher; Lee, Donggyu, Israel Journal of Mathematics, v.241, no.1, pp.433 - 447, 2021-03

7
Vanishing cohomology on a double cover

Lee, Yongnamresearcher; Pirola, Gian Pietro, BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, v.53, no.2, pp.370 - 379, 2021-04

8
On the rational Turan exponents conjecture

Kang, Dong Yeap; Kim, Jaehoonresearcher; Liu, Hong, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.148, pp.149 - 172, 2021-05

9
The Life and Mathematical Legacy of Thomas M. Liggett

David Aldous; Pietro Caputo; Rick Durrett; Jung, Paul Heajoonresearcher; Alexander E.Holroyd; Amber L.Puha, NOTICES OF THE AMERICAN MATHEMATICAL SOCIETY, v.68, no.1, pp.67 - 79, 2021-01

10
Shape prior metal artefact reduction algorithm for industrial 3D cone beam CT

Jeon, Soomin; Kim, Seongeun; Lee, Chang-Ockresearcher, NONDESTRUCTIVE TESTING AND EVALUATION, v.36, no.2, pp.176 - 194, 2021-03

11
Uniqueness and stability of entropy shocks to the isentropic Euler system in a class of inviscid limits from a large family of Navier-Stokes systems

Kang, Moon-Jinresearcher; Vasseur, Alexis F., INVENTIONES MATHEMATICAE, v.224, no.1, pp.55 - 146, 2021-04

12
HOMOLOGY SPHERES AND PROPERTY R

Kim, Min Hoon; Park, Junghwanresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.149, no.3, pp.1323 - 1328, 2021-03

13
Gaussian Process Regression-Based Traffic Load Balancing for Multimedia Multipath Systems

Kim, Jeongseop; Park, Jinsoo; Hwang, Gangukresearcher, IEEE TRANSACTIONS ON NETWORK AND SERVICE MANAGEMENT, v.17, no.2, pp.1211 - 1223, 2020-06

14
Gaussian fluctuations for linear spectral statistics of deformed Wigner matrices

Ji, Hong Chang; Lee, Ji Oonresearcher, RANDOM MATRICES-THEORY AND APPLICATIONS, v.9, no.3, 2020-07

15
Robust and Tunable Toggle Switches with Interlocked Positive Feedback Loops

Cuong Nguyen; Kim, Jae Kyoungresearcher; Han, Seung Kee, JOURNAL OF THE KOREAN PHYSICAL SOCIETY, v.77, no.4, pp.323 - 331, 2020-08

16
Contraction property for large perturbations of shocks of the barotropic Navier-Stokes system

Kang, Moon-Jinresearcher; Vasseur, Alexis F., JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, v.23, no.2, pp.585 - 638, 2021

17
A Generalization of Hierarchical Exchangeability on Trees to Directed Acyclic Graphs

Jung, Paul Heajoonresearcher; Lee, Jiho; Sam Staton; Yang, Hongseokresearcher, Annales Henri Lebesgue, v.4, pp.325 - 368, 2021-01

18
Combined unsupervised-supervised machine learning for phenotyping complex diseases with its application to obstructive sleep apnea

Ma, Eun-Yeol; Kim, Jeong-Whun; Lee, Youngmin; Cho, Sung-Woo; Kim, Heeyoungresearcher; Kim, Jae Kyoungresearcher, SCIENTIFIC REPORTS, v.11, no.1, 2021-02

19
On Siegel invariants of certain CM-fields

Koo, Ja Kyungresearcher; Robert, Gilles; Shin, Dong Hwa; Yoon, Dong Sung, Ramanujan Journal, v.54, no.2, pp.261 - 284, 2021-02

20
A Reduced Crouzeix-Raviart Immersed Finite Element Method for Elasticity Problems with Interfaces

Jo, Gwanghyun; Kwak, Do Youngresearcher, COMPUTATIONAL METHODS IN APPLIED MATHEMATICS, v.20, no.3, pp.501 - 516, 2020-07

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0